# SDR UIEA2018082801836

- Difficulty date: August 17, 2018
- Submitted: August 30, 2018
- Operation: Air carrier
- Aircraft: N419MC
- Make and model: Boeing 747-48EF
- Aircraft serial: 28367
- Aircraft time: 92,999 hours, 16,161 cycles
- System (JASC): 2562 · Emergency Locator Beacon
- Part: Elt
- Part number: 01N65900
- Part serial: 11163728
- Condition: Malfunctioned
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND ELT CONTROL PANEL BITE TEST FAIL. IAW AMM 23-24-02 REV 93 REPLACED ELT TRANSMITTER. IAW AMM 23-24-00 REV 93 PERFORMED BITE TEST AND THE RESULT WAS SATISFACTORY.
